ORTADOĞU TIP DERGİSİ - ORTADOGU MEDICAL JOURNAL
TEN case due to allopurinol in chronic kidney disease
Kronik böbrek hastasında allopurinol kullanımına bağlı TEN olgusu

Ahu Cerit 1 * , Tayfun Arslan 2, Okan Çalışkan 3, Ayşe Önal 2, Aydın Çifci 2

Ortadogu Tıp Derg, Volume 10, Issue 2, pp. 213-215

https://doi.org/10.21601/ortadogutipdergisi.312753

OPEN ACCESS

Download Full Text (PDF)

Abstract

Toxic epidermal necrolysis, Stevens-Johnson syndrome are the most important factors in the etiology of many conditions, especially antibiotics. These clinical tables can often interfere with each other, which can lead to delayed diagnosis. We present toxic epidermal necrolysis due to the use of allopurinol. Since we have provided a center with a burning unit at a rapid rate and started treatment earlier in this center, we have received a complete recovery and we are pleased to offer this kind of treatment to take attention to the importance of early diagnosis and treatment.

Öz

Toksik epidermal nekroliz, Stevens-Johnson sendromu gibi pek çok durumun etiyolojisinde en önemli faktör başta antibiyotikler olmak üzere ilaçlardır. Bu klinik tablolar birbirleriyle sıklıkla karışabilir bu da tanıda gecikmelere yol açabilir. Olgumuzda allopürinol kullanımına bağlı toksik epidermal nekroliz düşündük. Yanık ünitesi olan bir merkeze hızlıca sevkini sağlayıp bu merkezdeki tedavisine daha erken başlandığı için tam bir iyileşme ile netice aldığımızdan, bu tür hastalarda erken tanı-tedavinin önemine dikkat çekmek için sunulmaya değer gördük.

References

Citation